Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kaoritchan

Burning and Oozing cysts

Hi.

I'm new here, but i've been hanging around acne.org for over a year.

Recently I started developing inflamed cysts and now I am on doxycycline and retin-a.

It's been 1 week and I haven't really noticed any difference. I read that retin-a is supposed to sting a lot and that doxycyline is supposed to make you feel a bit sick. Well...I use both of these and I don't even feel a hint of burning nor do I feel sick. Is this normal?

And today, I was taking a bath, I washed my face and the cysts started oozing a lot. It's crazy. It's like having my own kitchen faucet on my face. And boy do these oozes burnnnnnnnnnn! I can't even wash it because the water just triples the burn! Is this normal? Please say that it is so. And I suppose I can't use retin-a when the cysts just popped?

I hope that after sleeping they will have stopped oozing and burning! :(((((

Share this post


Link to post
Share on other sites

I don't know about the oozing and burning, but... I've had experience with both doxycycline and Retin A.

Doxycycline - it didn't make me sick either. I could take it any time of the day, and not eat before taking it, etc. I noticed a very very very VERY little result from doxy after about 2 weeks. But then it stopped and made my acne the same. lol. so... give it 2 weeks. If it looks like it's not doing anything, then just toss it.

Retin A - That stuff is powerful. Retin A is suppose to make your skin break out, flake, itchy, red, ....for about the first 3 weeks. Sometimes it's just for a week. You start to see your skin get better after about 2 months. And after 3 months, you're usually clear. =). You can check out their website. something like... retinamicro.com?? I can't remember. But they tell you what you should expect in the next few weeks.

For the oozing and stuff, DO NOT, but retin a on it. Just put neosporin on it to help it heal. And maybe do a mask to clean out the pores and all the ooze...... =)

good luck!

oh, and if it looks like it's getting serious, or SOMETHING seems so messed up, call your dermatologist/doctor and ask them what's up with your skin.

<3

Share this post


Link to post
Share on other sites
Hi.

I'm new here, but i've been hanging around acne.org for over a year.

Recently I started developing inflamed cysts and now I am on doxycycline and retin-a.

It's been 1 week and I haven't really noticed any difference. I read that retin-a is supposed to sting a lot and that doxycyline is supposed to make you feel a bit sick. Well...I use both of these and I don't even feel a hint of burning nor do I feel sick. Is this normal?

And today, I was taking a bath, I washed my face and the cysts started oozing a lot. It's crazy. It's like having my own kitchen faucet on my face. And boy do these oozes burnnnnnnnnnn! I can't even wash it because the water just triples the burn! Is this normal? Please say that it is so. And I suppose I can't use retin-a when the cysts just popped?

I hope that after sleeping they will have stopped oozing and burning! :(((((

Ask your derm for a topical antibiotic (clindamycin) instead of retin-a. It will kill those inflamed cysts in no time.

Share this post


Link to post
Share on other sites

Thanks for the replies.

It seems the cysts are healing now and they are not burning anymore.

I have tried clindamycin for my mild acne in the past and it didn't seem to do anything so i don't know.

I just hope all that oozing and burning was a step forward in healing the acne.

Share this post


Link to post
Share on other sites
Hi.

I'm new here, but i've been hanging around acne.org for over a year.

Recently I started developing inflamed cysts and now I am on doxycycline and retin-a.

It's been 1 week and I haven't really noticed any difference. I read that retin-a is supposed to sting a lot and that doxycyline is supposed to make you feel a bit sick. Well...I use both of these and I don't even feel a hint of burning nor do I feel sick. Is this normal?

And today, I was taking a bath, I washed my face and the cysts started oozing a lot. It's crazy. It's like having my own kitchen faucet on my face. And boy do these oozes burnnnnnnnnnn! I can't even wash it because the water just triples the burn! Is this normal? Please say that it is so. And I suppose I can't use retin-a when the cysts just popped?

I hope that after sleeping they will have stopped oozing and burning! :(((((

Ask your derm for a topical antibiotic (clindamycin) instead of retin-a. It will kill those inflamed cysts in no time.

antibiotics have a tendency to stop working after awhile because bacteria becomes resistant to it.

i was using topical eryrthromycin that worked for a long time, then stopped working completely.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×